# SDR DXTA2012102205158

- Difficulty date: October 20, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 4,915 hours, 3,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,915 hours, 3,191 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROACHING THE RUNWAY AND DESCENDING TO PATTERN ALTITUDE THE GEAR WAS SELECTED DOWN.  2 GREEN LIGHTS ILLUMINATED FOR THE MAINS AND A RED LIGHT WERE DISPLAYED.  WE LEVELED OFF AT PATTERN ALTITUDE AND STAYED IN THE TRAFFIC PATTERN.  APPROX 15 SECONDS AFTER THE GEAR WAS SELECTED DOWN, 3 GREEN LIGHTS WERE DISPLAYED.  CONTINUED AND LANDED NORMALLY.   JACKED ACFT PERFORMED MULTIPLE GEAR SWINGS.  ALL CHECKED GOOD.  INSPECTED DOWNLOCK SWITCH AND WIRING.  ALL CHECKED GOOD. CONTACTED AMCC ADVISED US TO REPLACE SWITCH.  R & R DOWNLOCK SWITCH IAW THE MM 32-30-30.  OPS CHECKED OK.
